Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Decadron steroid withdrawal symptoms

Premium Questions

Dr. Sumit Bhatti MD

I had a procedure that did not go right about 10 months, found a urologist that is going to redo it . he gave me some steroid cream and I used a lot more that I should have. I could tell my b/p went up ... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Salah Saad Shoman MD

home so I went to an urgent care center. The doctor prescribed a Z pac and a steroid . I also ran out of venaflexine and haven't taken the drug in a week.. Could there be withdrawn symptoms? I also have a... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr.    Suresh Heijebu MD

months i am severely suffering from steroid withdrawl symptoms like severe body and joint pain, suicidal ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Shanthi.E MD

i started with 40 mg of wysolone and tapered it to 10 in 3 weeks . what should be a ideal tapering method. I have headaches and fast heart beats at times. i had taken a course of steroids in october last ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Chintan Solanki MD

I have been taking norco 10/325 for 2 years. I take 2 in the morning and 2 in the evening now. How long and how bad is withdraws going to be ??? View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Mahboob Ur Rahman MD

it take body to settle from steroids after effects? .it has been one week since she is off steroids. b ... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr. GULSHAN BARWAR MD

over 70 years of age. I am sure there will be withdrawal symptoms but how severe will they be? YYYY@YYYY ...I have been on PO steroids prescribed to me by an endocrinologist that were gradually... View answer

Answered by : Dr. GULSHAN BARWAR ( General & Family Physician)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Kishore Kunal MD

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr.  Abhishek Kapoor MD

do now? i want to quit the med. what are the withdrawel symptoms? how to get rid of this. ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.